Need some advice to stop side effects

C

Crazybunny

New member
Jun 29, 2022
1
0
1
Hi, I’ve been taking Ozempic for weight loss for 2 weeks now and still can’t deal with the negative effects. I have nausea and can’t sleep at night. Many say that you just need to endure about two weeks, and everything will pass. But two weeks have passed, and nothing has changed. You have to act, but I don’t know how. Please don’t text me to go or do more sports. I know that physical activity tires and then easier to sleep. Believe me; I move a lot. I can walk 10 kilometers a day. But I still suffer from insomnia. The only thing worse than insomnia is nausea. And the worst part is that I can throw up at the most inopportune moment. I take medicine in the morning, and at the same time, I do everything according to the instructions. I tried to eat quite a bit to avoid nausea. But this seems to make the problem worse. What to do about the side effects of ozempic? I want to continue my treatment because I see positive results. But the side effects are killing me. I can’t sleep, and that’s why I can’t work. It can’t go on like this forever. Please advise me something if you can.
 
W

Winnie100

New member
Sep 23, 2022
2
0
1
I wish I knew how to quell the nausea too. I have read that the side affects go away yet after 3 weeks I am still suffering. Anyone have suggestions as this is interrupting my day activities.
 
A

Amelia

Administrator
Staff member
Jun 21, 2022
16
1
3
Hi, Crazybunny! Sorry to hear you have had nausea for such a long time. As far as I heard, if you change the site of injection (for the arm for example), it may help. Also, cut as many fatty foods as possible, only fresh, steamed veggies and fruit and more water to drink, with lemon if you like it. Another option is to take Zofran. ;) I wish something of it will help!